American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Maxim Braverman. Background cohomology of a non-compact K\"ahler $G$-manifold. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tomoyuki Hisamoto. Restricted Bergman kernel asymptotics. Trans. Amer. Math. Soc. 364 (2012) 3585-3607.
Abstract, references, and article information   
View Article: PDF

[3] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[4] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF

[5] László Lempert. On the cohomology groups of holomorphic Banach bundles. Trans. Amer. Math. Soc. 361 (2009) 4013-4025. MR 2500876.
Abstract, references, and article information   
View Article: PDF

[6] Scott Simon. A Dolbeault isomorphism theorem in infinite dimensions. Trans. Amer. Math. Soc. 361 (2009) 87-101. MR 2439399.
Abstract, references, and article information   
View Article: PDF

[7] Xiaonan Ma. Orbifolds and analytic torsions. Trans. Amer. Math. Soc. 357 (2005) 2205-2233. MR 2140438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. A. Huggett and M. A. Singer. Relative cohomology and projective twistor diagrams . Trans. Amer. Math. Soc. 324 (1991) 41-57. MR 991962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David S. Yuen. Second order theta functions and vector bundles over Jacobi varieties . Trans. Amer. Math. Soc. 320 (1990) 457-492. MR 1012508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael J. Spurr. On the zero set of a holomorphic one-form on a compact complex manifold . Trans. Amer. Math. Soc. 308 (1988) 329-339. MR 946446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. M. Patton and H. Rossi. Unitary structures on cohomology . Trans. Amer. Math. Soc. 290 (1985) 235-258. MR 787963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vincenzo Ancona. Faisceaux amples sur les espaces analytiques . Trans. Amer. Math. Soc. 274 (1982) 89-100. MR 670921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans R. Fischer and Floyd L. Williams. Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes . Trans. Amer. Math. Soc. 252 (1979) 163-195. MR 534116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vincenzo Ancona. Espaces fibr\'es lin\'eaires faiblement n\'egatifs sur un espace complexe . Trans. Amer. Math. Soc. 215 (1976) 45-61. MR 0430332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1